# SDR R61A201312310049

- Difficulty date: December 31, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Seat
- Part number: 17066803402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE AFT LOWER FORWARD CARGO DOOR CUTOUT SEAL REST CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFT LOWER SEAL REST IAW EMB 170 SRM 51-40-02, 51-41-00, AND AMM 20-10-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
